Deprecated: Function split() is deprecated in /var/www/geometry/functions.php on line 457

If you want to put a link on your web which will lead to this particular search result, click here.

Results

Results 151 - 160 from 275

Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-130 | 131-140 | 141-150 | 151-160 | 161-170 | 171-180 | 181-190 | 191-200 | 201-210 | 211-220 | 221-230 | 231-240 | 241-250 | 251-260 | 261-270 | 271-275


Author(s): Koen Thas
Title: Determination of Elation Generalized Quadrangles with Distinct Elation Points
Year: 2005
Journal: J. Algebraic Combin.
Status: accepted
Keywords: elation, generalized quadrangles


Author(s): Aart Blokhuis, L. Lovasz, Leo Storme, Tamas Szonyi
Title: On multiple blocking sets in Galois planes
Year: 2005
Journal: Adv. Geom.
Status: submitted
Keywords: Blocking sets, Galois geometries
MSC-Classification: 05B25, 51E20, 51E21
Files: artblokhuislovaszstormeszonyi.pdf, artblokhuislovaszstormeszonyi.ps


Author(s): Matthew R. Brown, Cristina Tonesi, Hendrik Van Maldeghem
Title: A group theoretic approach to (0,2)-geometries
Year: 2005
Journal: Finite Geometries, Groups and Computation
Status: accepted
Keywords: semipartial geometries, Moufang
MSC-Classification: 51E14, 51E26
Files: zerotwo.pdf


Author(s): Ralf Gramlich, Hendrik Van Maldeghem
Title: Intransitive geometries
Year: 2005
Journal: Proc. London Math. Soc.
Status: published
Keywords: group theory, coset geometries, amalgams, buildings
Files: intrans2revised.pdf


Author(s): Tom De Medts, Yoav Segev
Title: Identities in Moufang sets
Year: 2005
Journal: Trans. Amer. Math. Soc.
Status: published
Keywords: Moufang set, special, rank one groups, Jordan algebra
MSC-Classification: 17C30, 17C60, 20E42
Files: ystd05.pdf


Author(s): Koen Thas
Title: Generalized quadrangles of order $(p,t)$ with a $2$-transitive regulus, $p$ a prime
Year: 2005
Journal: J. Combin. Theory Ser. A
Status: accepted
Keywords: generalized quadrangles


Author(s): Tom De Medts, Hendrik Van Maldeghem
Title: Moufang sets of type F4
Year: 2005
Status: accepted
Keywords: moufang set, F4, unital, octonion algebra, albert algebra
MSC-Classification: 20E42, 20E15, 51A45, 17C40, 51E15
Files: moufsetF4.pdf


Author(s): Koen Thas
Title: A remark concerning certain union-closed families
Year: 2005
Journal: Disc. Math.
Status: submitted
Comment: set theory


Author(s): Frank De Clerck, Nikias De Feyter
Title: Projections of quadrics in finite projective spaces of odd characteristic
Year: 2005
Journal: IIG
Status: published
Keywords: projections of quadrics, sets of points in projective space with prescribed intersection types, internal points of a conic, external points of a conic
MSC-Classification: 51E20, 05B25
Comment: IIG, Vol 3 (Spring 2006), 51-80
Files: projquadrics_gen_iig.pdf
IIG online


Author(s): Hendrik Van Maldeghem
Title: Moufang lines defined by (generalized) Suzuki groups
Year: 2005
Journal: Disc. Math., proceedings of GAC3
Status: submitted
Keywords: Suzuki groups, moufang sets, buildings
Files: suzmoufset.pdf


Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-130 | 131-140 | 141-150 | 151-160 | 161-170 | 171-180 | 181-190 | 191-200 | 201-210 | 211-220 | 221-230 | 231-240 | 241-250 | 251-260 | 261-270 | 271-275

top
Research Group Incidence Geometry Research Group Incidence Geometry
faculty logo
Help | Contact
login